Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 902437, 12 pages
http://dx.doi.org/10.1155/2012/902437
Research Article

Approximation of Common Fixed Points of a Sequence of Nearly Nonexpansive Mappings and Solutions of Variational Inequality Problems

1Department of Mathematics, Banaras Hindu University, Varanasi 221005, India
2Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea

Received 10 April 2012; Accepted 14 May 2012

Academic Editor: Yonghong Yao

Copyright © 2012 D. R. Sahu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • M. De la Sen, “Some Results on Fixed and Best Proximity Points of Precyclic Self-Mappings,” Journal of Applied Mathematics, vol. 2013, pp. 1–12, 2013. View at Publisher · View at Google Scholar
  • M. De la Sen, and E. Karapinar, “Best Proximity Points of Generalized Semicyclic Impulsive Self-Mappings: Applications to Impulsive Differential and Difference Equations,” Abstract and Applied Analysis, vol. 2013, pp. 1–16, 2013. View at Publisher · View at Google Scholar
  • M. De la Sen, and E. Karapinar, “On a cyclic Jungck modified TS-iterative procedure with application examples,” Applied Mathematics and Computation, vol. 233, pp. 383–397, 2014. View at Publisher · View at Google Scholar
  • Ibrahim Karahan, and Murat Ozdemir, “Convergence Theorems for Hierarchical Fixed Point Problems and Variational Inequalities,” Journal of Applied Mathematics, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Ibrahim Karahan, Aydin Secer, Murat Ozdemir, and Mustafa Bayram, “The common solution for a generalized equilibrium problem, a variational inequality problem and a hierarchical fixed point problem,” Journal of Inequalities and Applications, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • Truong Minh Tuyen, and Nguyen Song Ha, “Parallel iterative methods for a finite family of sequences of nearly nonexpansive mappings in Hilbert spaces,” Computational and Applied Mathematics, 2017. View at Publisher · View at Google Scholar
  • Truong Minh Tuyen, “A cyclic iterative method for solving a class of variational inequalities in Hilbert spaces,” Optimization, pp. 1–28, 2018. View at Publisher · View at Google Scholar
  • Truong Minh Tuyen, “Strong Convergence Theorems for a Finite Family of Sequences of Nearly Nonexpansive Mappings in Hilbert Spaces,” Numerical Functional Analysis and Optimization, pp. 1–20, 2018. View at Publisher · View at Google Scholar